# SDR AALA960371

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N597AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53287
- System (JASC): 3350 · Emergency Lighting
- Part: Light Strip
- Part number: A3060719101
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS BY OVERWING EXITS FOUND INOPERATIVE.  REPLACED EMERGENCY FLOOR LIGHT STRIP BY OVERWING EXITS.   SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
